# SDR CALA2015010600007

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 45,465 hours, 14,709 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142048620W3142
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ROW 31 EMER PROX LIGHT WILL NOT ILLUMINATE.  SPLICED WIRE NR 3142-0486-20, W3142-0478-16 & W3142-0487-20 AT STATION 767 WL 208, LBL 65 IAW SWPM 20-30-12 & WDM 33-51-2 2.
